MAUDE Adverse Event Report: STRYKER GMBH LATERAL ASSEMBLY, RADIAL IMPLANT, SIZE 1; ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS

STRYKER GMBH LATERAL ASSEMBLY, RADIAL IMPLANT, SIZE 1; ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Catalog Number 3100000
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the ongoing litigation no additional information is available at this time.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It¿s alleged by the attorney, through the filing of a legal claim, that the patient had a stryker lateral head and stem elbow implanted on or about (b)(6) 2016.It is further alleged that after his elbow replacement, he began to experience increasing pain and decreased function.He then visited his orthopedic doctor who confirmed loosening of the radial head components and recommended immediate revision surgery, which took place on or about (b)(6) 2016.Within one week of his revision surgery, the claimant had to undergo re-revision of the radial head component on or about (b)(6) 2016 due to the component coming loose and dislodging for a second time.This pi is for revision 1.
 
Additional Manufacturer Narrative
The reported event that lateral assembly, radial implant, size 1 was alleged of 'not functional' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
LATERAL ASSEMBLY, RADIAL IMPLANT, SIZE 1
Common Device Name
ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8002759
Report Number0008031020-2018-00891
Device Sequence Number428128
Product Code JDB
UDI-Device Identifier00886385022673
UDI-Public00886385022673
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070236
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2020
Device Catalogue Number3100000
Device Lot Number24880201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;